# SDR AALA20161104004

- Difficulty date: October 31, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 14,290 hours, 5,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT LENS COVER AT LEFT AFT SERVICE DOOR LOOSE.  SECURED LENS COVER.  OPERATIONAL CHECK GOOD.
